# SDR DL76S972326

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: 111T50485
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AT LBL AND RBL 54 WERE FOUND CRACKED IN THE VERTICAL WEB OF THE UPPER CHORD AT FS 786.  REPAIRED PER ERA330946-14.
